# SDR DLL19980078

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1538960
- Condition: Cracked
- Location: Bs 1836
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH A CRACK EMANATING FROM TWO DRAIN MAST HOLES AT FS 1836 BETWEEN STRINGERS 39 AND 40.  THE SKIN WAS CUT OUT TO REMOVE THE CRACKS AND AN ALUMINUM DOUBLER AND TRIPLER WERE INSTALLED PER ER/A 363649-14, REV A.
